# SDR USAA2009012090094

- Difficulty date: January 18, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 41,438 hours, 17,129 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bearing
- Part number: D52315204EB
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 339 PHX-MZT - UNSCHEDULED LANDING - CREW RECEIVED ACARS MESSAGE FOR BSCU/NOSE WHEEL STEERING PROBLEM.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX.  MAINTENANCE REPLACED THE NOSE LANDING GEAR LEG.  VENDOR REPLACED AN OVER-SIZED BEARING PER COMPONENT MM 32-27-02.
